# SDR HNAA2011072600220

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 56,181 hours, 62,398 cycles
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 70 KNOTS.  MASTER WARNING LIGHT ILLUMINATED AND NR 2 ENGINE OIL PRESSURE WARNING LIGHT.  INSPECTED NR 2 ENGINE FOR EVIDENCE OF OIL LEAKS.  NONE FOUND.  INSPECTED CONNECTOR PLUG, NR 2 OIL PRESSURE SWITCH.  NO DEFECTS NOTED.  FOUND NR 2 OIL QTY LOW, SERVICED WITH 4.5 QTS.  GROUND RAN ACFT, OPS AND LEAKED CHECKED GOOD.  OK FOR SERVICE.
